# SDR SCNA00029

- Difficulty date: April 8, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 72,624 hours, 26,512 cycles
- Engine: Pwa JT8D217C
- Engine time: 22,094 hours, 9,280 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D217C
- Part serial: 726139
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 22,094 hours, 9,280 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT FOR TAKEOFF, THE SMOKE ENTERED THE CABIN.  THE NUMBER ONE ENGINE EIGHT STAGE AIR DUCT DISCOVERED EXCESS AIR.  THE NUMBER ONE ENGINE WAS REMOVED AND REPLACED.
